Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 132, Number 4

All articles in this issue are freely accessible.

Parametric decomposition of powers of ideals versus regularity of sequences
Shiro Goto and Yasuhiro Shimoda.
Proc. Amer. Math. Soc. 132 (2004), 929-933
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2045406
On $q$-analogues of the Euler constant and Lerch’s limit formula
Nobushige Kurokawa and Masato Wakayama.
Proc. Amer. Math. Soc. 132 (2004), 935-943
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2045407
Symmetric word equations in two positive definite letters
Christopher J. Hillar and Charles R. Johnson.
Proc. Amer. Math. Soc. 132 (2004), 945-953
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2045408
Primes generated by elliptic curves
Graham Everest, Victor Miller and Nelson Stephens.
Proc. Amer. Math. Soc. 132 (2004), 955-963
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2045409
A quasi-Hopf algebra freeness theorem
Peter Schauenburg.
Proc. Amer. Math. Soc. 132 (2004), 965-972
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2045410
Self-normalizing Sylow subgroups
Robert M. Guralnick, Gunter Malle and Gabriel Navarro.
Proc. Amer. Math. Soc. 132 (2004), 973-979
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2045411
Some numerical invariants of local rings
Josep Àlvarez Montaner.
Proc. Amer. Math. Soc. 132 (2004), 981-986
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2045412
Hecke algebras for the basic characters of the unitriangular group
Carlos A. M. André.
Proc. Amer. Math. Soc. 132 (2004), 987-996
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2045413
Control of radii of convergence and extension of subanalytic functions
Edward Bierstone.
Proc. Amer. Math. Soc. 132 (2004), 997-1003
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2045414
Strong comparison principle for solutions of quasilinear equations
M. Lucia and S. Prashanth.
Proc. Amer. Math. Soc. 132 (2004), 1005-1011
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2045415
Asymptotic estimates for a two-dimensional problem with polynomial nonlinearity
Adimurthi and Massimo Grossi.
Proc. Amer. Math. Soc. 132 (2004), 1013-1019
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2045416
On a relaxation approximation of the incompressible Navier-Stokes equations
Yann Brenier, Roberto Natalini and Marjolaine Puel.
Proc. Amer. Math. Soc. 132 (2004), 1021-1028
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2045417
Sebestyén moment problem: The multi-dimensional case
Dan Popovici and Zoltán Sebestyén.
Proc. Amer. Math. Soc. 132 (2004), 1029-1035
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2045418
On partial actions and groupoids
Fernando Abadie.
Proc. Amer. Math. Soc. 132 (2004), 1037-1047
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2045419
On some special polynomials
V. V. Karachik.
Proc. Amer. Math. Soc. 132 (2004), 1049-1058
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2045420
On injective or dense-range operators leaving a given chain of subspaces invariant
Bamdad R. Yahaghi.
Proc. Amer. Math. Soc. 132 (2004), 1059-1066
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2045421
Differentiability of cone-monotone functions on separable Banach space
Jonathan M. Borwein, James V. Burke and Adrian S. Lewis.
Proc. Amer. Math. Soc. 132 (2004), 1067-1076
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2045422
Unique continuation for second-order parabolic operators at the initial time
Paolo Albano and Daniel Tataru.
Proc. Amer. Math. Soc. 132 (2004), 1077-1085
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2045423
On the uniqueness of the ergodic maximal function
Roger L. Jones.
Proc. Amer. Math. Soc. 132 (2004), 1087-1090
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2045424
$C^{n}$ interval maps not Borel conjugate to any $C^{∞}$ map
Sylvie Ruette.
Proc. Amer. Math. Soc. 132 (2004), 1091-1093
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2045425
A remark on global existence for small initial data of the minimal surface equation in Minkowskian space time
Hans Lindblad.
Proc. Amer. Math. Soc. 132 (2004), 1095-1102
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2045426
Minimal displacement and retraction problems in infinite-dimensional Hilbert spaces
Krzysztof Bolibok.
Proc. Amer. Math. Soc. 132 (2004), 1103-1111
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2045427
Spectral radii and eigenvalues of subdivision operators
Di-Rong Chen.
Proc. Amer. Math. Soc. 132 (2004), 1113-1123
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2045428
The splitting problem for subspaces of tensor products of operator algebras
Jon Kraus.
Proc. Amer. Math. Soc. 132 (2004), 1125-1131
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2045429
Approximation in reflexive Banach spaces and applications to the invariant subspace problem
Isabelle Chalendar, Jonathan R. Partington and Martin Smith.
Proc. Amer. Math. Soc. 132 (2004), 1133-1142
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2045430
An estimate for the number of bound states of the Schrödinger operator in two dimensions
Mihai Stoiciu.
Proc. Amer. Math. Soc. 132 (2004), 1143-1151
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2045431
Mansfield’s imprimitivity theorem for arbitrary closed subgroups
Astrid an Huef and Iain Raeburn.
Proc. Amer. Math. Soc. 132 (2004), 1153-1162
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2045432
An asymptotic stability result for scalar delayed population models
Teresa Faria.
Proc. Amer. Math. Soc. 132 (2004), 1163-1169
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2045433
Common Borel directions of a meromorphic function with zero order and its derivative
Tien-Yu Peter Chern.
Proc. Amer. Math. Soc. 132 (2004), 1171-1175
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2045434
Minimal vectors in arbitrary Banach spaces
Vladimir G. Troitsky.
Proc. Amer. Math. Soc. 132 (2004), 1177-1180
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2045435
Nonnegative unitary operators
K.-H. Förster and B. Nagy.
Proc. Amer. Math. Soc. 132 (2004), 1181-1193
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2045436
A uniform Fourier restriction theorem for surfaces in $\mathbb{R}^{3}$
Daniel M. Oberlin.
Proc. Amer. Math. Soc. 132 (2004), 1195-1199
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2045437
Convergence of sequences of pairwise independent random variables
N. Etemadi and A. Lenzhen.
Proc. Amer. Math. Soc. 132 (2004), 1201-1202
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2045438
The influence of deterministic noise on empirical measures generated by stationary processes
Youri Davydov and Ricardas Zitikis.
Proc. Amer. Math. Soc. 132 (2004), 1203-1210
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2045439
Dendrites and light mappings
Janusz J. Charatonik and Pawel Krupski.
Proc. Amer. Math. Soc. 132 (2004), 1211-1217
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2045440
On group operations on homogeneous spaces
Yevhen Zelenyuk.
Proc. Amer. Math. Soc. 132 (2004), 1219-1222
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2045441
Bundles with periodic maps and mod $p$ Chern polynomial
Jan Jaworowski.
Proc. Amer. Math. Soc. 132 (2004), 1223-1228
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2045442
Morava $K$-theory of extraspecial $2$-groups
Björn Schuster and Nobuaki Yagita.
Proc. Amer. Math. Soc. 132 (2004), 1229-1239
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2045443
American Mathematical Society